# SDR CALA0200237

- Difficulty date: April 24, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- Aircraft time: 45,647 hours, 22,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Mbb Dr Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN BAGGAGE BIN LOWER DOOR JAMB Z-CHANNEL CORRODED AROUND HI SHEARS. THE CHANNEL WAS REPLACED IAW SRM 53-05, FIGURE 63 AND DRAWING #5930481.
